Table of Contents Author Guidelines Submit a Manuscript
Research Article
Journal of Applied Mathematics
Volume 2012, Article ID 102850, 5 pages
http://dx.doi.org/10.1155/2012/102850
Letter to the Editor

Variational Iteration Method for q-Difference Equations of Second Order

Key Laboratory of Numerical Simulation of Sichuan Province, Neijiang Normal University, Sichuan 641112, China

Received 26 April 2012; Accepted 6 June 2012

Copyright © 2012 Guo-Cheng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guo-Cheng Wu, “Variational Iteration Method for q-Difference Equations of Second Order,” Journal of Applied Mathematics, vol. 2012, Article ID 102850, 5 pages, 2012. https://doi.org/10.1155/2012/102850.